Теорема Кегеля для альтернативных алгебр.

С.В. Пчелинцев

Sibirskij matematiceskij zurnal (1985)

  • Volume: 26, Issue: 5, page 195-196
  • ISSN: 0037-4466; 1573-9260/e

How to cite


Пчелинцев, С.В.. "Теорема Кегеля для альтернативных алгебр.." Sibirskij matematiceskij zurnal 26.5 (1985): 195-196. <http://eudml.org/doc/62624>.

author = {Пчелинцев, С.В.},
journal = {Sibirskij matematiceskij zurnal},
keywords = {alternative algebra; solvable ideal; Kegel theorem},
language = {rus},
number = {5},
pages = {195-196},
publisher = {Izd. AN SSSR},
title = {Теорема Кегеля для альтернативных алгебр.},
url = {http://eudml.org/doc/62624},
volume = {26},
year = {1985},

AU - Пчелинцев, С.В.
TI - Теорема Кегеля для альтернативных алгебр.
JO - Sibirskij matematiceskij zurnal
PY - 1985
VL - 26
IS - 5
SP - 195
EP - 196
LA - rus
KW - alternative algebra; solvable ideal; Kegel theorem
UR - http://eudml.org/doc/62624
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.